# SDR SWAA2012110809173

- Difficulty date: November 2, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 48,369 hours, 28,277 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL BULKHEAD CRACKED AT BS 663, RBL 37.  REPAIRED BULKHEAD PER SRM.
